# SDR DALA2024080907933

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489222) REMOVE SHEAR TIE TO FRAME ATTACH LEG AT STA 330.6 BETWEEN STR 24L AND 25L BELOW FAIL-SAFE CHORD FOR REPAIR OF STR 24L. REMOVED DAMAGE AND REPAIRED FRAME @ STA. 330.6 BETWEEN STR 24L AND 25L PER ER/A 619572-14 REV ORIGINAL.
